# SDR USAA970299

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 967/986
- Part time: 40,876 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING B-CHECK VISUAL INSPECTION, FOUND 2 INCH BY 19 INCH CORROSION BETWEEN BS 967 TO BS 987, STR 25L.  REMOVED CORRODED STRINGER AND INSTALLED NEW STRINGER AND SPLICE.  REPAIRED PER SRM 5T3-10-3, FIGURE 1.  (X)
